Alert archive / California / Small Craft Advisories in 2020
Small Craft Advisory 95, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 19, 2020, 2:32 PM PST. It took effect at Nov 19, 2020, 9:00 PM PST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2020, 2:32 PM PST (22:32 UTC)
- In effect from
- Nov 19, 2020, 9:00 PM PST
- Expired
- Nov 22, 2020, 9:00 AM PST
- In force
- 60 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
965 WHUS76 KEKA 192232 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 232 PM PST Thu Nov 19 2020 PZZ455-200645- /O.NEW.KEKA.SC.Y.0095.201120T1400Z-201121T0800Z/ Cape Mendocino to Pt Arena out 10 nm- 232 PM PST Thu Nov 19 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT PST FRIDAY NIGHT... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 AM Friday to midnight PST Friday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-200645- /O.NEW.KEKA.SC.Y.0095.201120T1400Z-201121T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 232 PM PST Thu Nov 19 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 3 PM PST SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 6 AM Friday to 3 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-200645- /O.NEW.KEKA.SC.Y.0095.201120T0500Z-201122T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 232 PM PST Thu Nov 19 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 9 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
11 follow-up statements
726 WHUS76 KEKA 200424 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 824 PM PST Thu Nov 19 2020 PZZ470-201230- /O.EXT.KEKA.SC.Y.0095.201120T1200Z-201121T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 824 PM PST Thu Nov 19 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM FRIDAY TO 3 PM PST SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 4 AM Friday to 3 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-201230- /O.CON.KEKA.SC.Y.0095.201120T1400Z-201121T0800Z/ Cape Mendocino to Pt Arena out 10 nm- 824 PM PST Thu Nov 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT PST FRIDAY NIGHT... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 AM Friday to midnight PST Friday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-201230- /O.CON.KEKA.SC.Y.0095.201120T0500Z-201122T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 824 PM PST Thu Nov 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 9 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
472 WHUS76 KEKA 201304 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 504 AM PST Fri Nov 20 2020 PZZ455-202115- /O.CON.KEKA.SC.Y.0095.201120T1400Z-201121T0800Z/ Cape Mendocino to Pt Arena out 10 nm- 504 AM PST Fri Nov 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO MIDNIGHT PST TONIGHT... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 AM Friday to midnight PST Friday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-202115- /O.CON.KEKA.SC.Y.0095.000000T0000Z-201121T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 504 AM PST Fri Nov 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 4 AM Friday to 3 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-202115- /O.CON.KEKA.SC.Y.0095.000000T0000Z-201122T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 504 AM PST Fri Nov 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 9 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
622 WHUS76 KEKA 201621 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 821 AM PST Fri Nov 20 2020 PZZ455-210030- /O.CON.KEKA.SC.Y.0095.000000T0000Z-201121T0800Z/ Cape Mendocino to Pt Arena out 10 nm- 821 AM PST Fri Nov 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet expected. Strongest winds and steepest seas near Cape Mendocino. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 AM Friday to midnight PST Friday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-210030- /O.CON.KEKA.SC.Y.0095.000000T0000Z-201121T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 821 AM PST Fri Nov 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 4 AM Friday to 3 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-210030- /O.CON.KEKA.SC.Y.0095.000000T0000Z-201122T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 821 AM PST Fri Nov 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 9 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
339 WHUS76 KEKA 202203 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 203 PM PST Fri Nov 20 2020 PZZ455-202315- /O.CAN.KEKA.SC.Y.0095.000000T0000Z-201121T0800Z/ Cape Mendocino to Pt Arena out 10 nm- 203 PM PST Fri Nov 20 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ470-210615- /O.CON.KEKA.SC.Y.0095.000000T0000Z-201121T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 203 PM PST Fri Nov 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Through 3 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-210615- /O.CON.KEKA.SC.Y.0095.000000T0000Z-201122T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 203 PM PST Fri Nov 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Through 9 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
032 WHUS76 KEKA 210417 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 817 PM PST Fri Nov 20 2020 PZZ470-211230- /O.CON.KEKA.SC.Y.0095.000000T0000Z-201121T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 817 PM PST Fri Nov 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Through 3 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-211230- /O.CON.KEKA.SC.Y.0095.000000T0000Z-201122T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 817 PM PST Fri Nov 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Through 9 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
776 WHUS76 KEKA 211049 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 249 AM PST Sat Nov 21 2020 PZZ470-211900- /O.EXT.KEKA.SC.Y.0095.000000T0000Z-201122T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 249 AM PST Sat Nov 21 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 PM PST this evening. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-211900- /O.EXT.KEKA.SC.Y.0095.000000T0000Z-201122T1400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 249 AM PST Sat Nov 21 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
976 WHUS76 KEKA 211635 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 835 AM PST Sat Nov 21 2020 PZZ470-220045- /O.CON.KEKA.SC.Y.0095.000000T0000Z-201122T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 835 AM PST Sat Nov 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...North winds 10 to 20 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 PM PST this evening. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-220045- /O.CON.KEKA.SC.Y.0095.000000T0000Z-201122T1400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 835 AM PST Sat Nov 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY... * WHAT...North winds 15 to 25 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
301 WHUS76 KEKA 212228 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 228 PM PST Sat Nov 21 2020 PZZ470-212330- /O.CAN.KEKA.SC.Y.0095.000000T0000Z-201122T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 228 PM PST Sat Nov 21 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ475-220630- /O.CON.KEKA.SC.Y.0095.000000T0000Z-201122T1400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 228 PM PST Sat Nov 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY... * WHAT...North winds 15 to 25 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
929 WHUS76 KEKA 220416 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 816 PM PST Sat Nov 21 2020 PZZ475-221230- /O.CON.KEKA.SC.Y.0095.000000T0000Z-201122T1400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 816 PM PST Sat Nov 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY... * WHAT...North winds 15 to 25 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
997 WHUS76 KEKA 221047 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 247 AM PST Sun Nov 22 2020 PZZ475-221700- /O.EXT.KEKA.SC.Y.0095.000000T0000Z-201122T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 247 AM PST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...North winds 15 to 25 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PST this morning. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
585 WHUS76 KEKA 221644 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 844 AM PST Sun Nov 22 2020 PZZ475-221745- /O.EXP.KEKA.SC.Y.0095.000000T0000Z-201122T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 844 AM PST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 2:27 PM PST, 5 minutes earlier.
Area forecast discussion, Nov 19, 2:27 PM PST, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
227 PM PST Thu Nov 19 2020
.SYNOPSIS...Dry weather is expected through Saturday. In
addition, cold temperatures will be likely across interior
portions of northwest California tonight and Friday night.
Otherwise, light showers will spread across the region Sunday
afternoon into Monday, with additional showers possible Tuesday
and Wednesday.
&&
.DISCUSSION...Quasi-zonal upper-level flow prevailed across the
region Thursday afternoon. Meanwhile at the surface, high pressure
was positioned from the NERN PAC to the northern Great Basin. A
dry airmass and mainly clear skies were occurring as a result, and
this will favor strong radiational cooling tonight. Low
temperatures across wind sheltered interior valleys are forecast
to fall into the 20s, while low to mid 30s will be possible near
the coast. Similar temperatures are expected Friday night as well.
Otherwise, model guidance shows a minor upper wave moving east
across the area during Sunday. That feature will aid in light
shower development during Sunday afternoon and evening, with a
second round of showers spreading across NWRN CA during Monday. A
third round of showers will be possible Tuesday and Wednesday.
Garner
&&
.AVIATION...VFR conditions prevail across NW CA this afternoon,
with just some patchy high clouds streaming across the area on
satellite imagery. Expecting all terminals to remain VFR through
Friday morning as increasing subsidence and dry offshore flow in
the boundary layer limits any stratus development. The combination
of clearing skies and antecedent low level moisture from recent
rainfall may yield some patchy, shallow ground fog, but this is
not expected to significantly impact flight categories. /CB
&&
.MARINE...The period of light winds being observed over the
coastal waters this afternoon will be short lived as a northerly
wind regime quickly develops this evening in response to high
pressure building offshore. Winds will increase to Small Craft
Advisory criteria south of Cape Mendocino tonight, with advisory
conditions spreading to the northern outer waters and the southern
nearshore zone by early Friday morning as short period seas begin
to build. These conditions will persist through at least Saturday
evening, with some minor fluctuations in intensity, as high
pressure remains in place over the West Coast. The nearshore
waters north of Cape Mendocino will also need to be monitored for
a headline during this time, but may remain sheltered from the
worst conditions aside from the typical spots near and downwind of
the Cape and Pt St George.
In terms of swells, the large westerly wave group which has been
propagating through the waters will continue to decay through
Friday morning. It will then quickly be replaced by a modest NW
swell, but this will have a more negligible impact on sea states
as short period waves dominate through the weekend. /CB
&&
.BEACH HAZARDS...Medium range wave guidance is hinting at the
potential for a very large long period swell on the order of 20
feet or more to impact the coastal waters during the middle of
next week. Confidence is low at this time, but this will certainly
bear watching in the coming days for potential beach hazards on
the NW CA coast. /CB
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Freeze Warning from 3 AM to 9 AM PST Friday for CAZ102>104-109.
Frost Advisory from 3 AM to 9 AM PST Friday for CAZ101.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory from 6
AM Friday to 3 PM PST Saturday for PZZ470.
Small Craft Advisory from 6 AM Friday to midnight PST Friday
night for PZZ455.
Small Craft Advisory from 9 PM this evening to 9 PM PST Saturday
for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Nov 19, 2:05 PM PST, 27 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 205 PM PST Thu Nov 19 2020 CAZ101-202215- Coastal Del Norte- 205 PM PST Thu Nov 19 2020 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Frost Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Frost Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ105>108-110>115-202215- Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake County- Southern Lake County- 205 PM PST Thu Nov 19 2020 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102>104-109-202215- Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 205 PM PST Thu Nov 19 2020 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Freeze Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Freeze Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 2:55 AM PST | Small Craft Advisory | EKA | 2 hr | |
| Nov 19, 3:00 AM PST | Freeze Warning | EKA | Del Norte, Humboldt, Mendocino | 30 hr |
| Nov 19, 2:39 PM PST | Frost Advisory | EKA | Del Norte | 18 hr |
Nearby
Small Craft Advisories in California, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.